# SDR GTIA2023031337032

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 9,125 hours, 3,710 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: D5757440001000
- Condition: Burned
- Location: Lh Wing
- Part time: 9,152 hours, 3,710 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK FOUND AT L/H WING O/B FLAP ICS. RAF-01 2857334-2 CREATED.-VERIFIED NR # 5001221162-0010 AND TC # 1003946914-0010, REPAIR HAS BEEN ACCOMPLISHED I.A.W SPIRIT EA 5753-2317 REV. 00.
